# SDR DL72W952914

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT STA 720C STR 10 RT.  FOUND DURING C-1 LTR CK TPAMM.  REPAIRED PER SRM 53-30-3 FIG 5, TIME LIMITED DOUBLER.
